Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Inverse semigroups which are separated over a subsemigroup

Author: D. B. McAlister
Journal: Trans. Amer. Math. Soc. 182 (1973), 85-117
MSC: Primary 20M10
MathSciNet review: 0327952
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An inverse semigroup T is separated over a subsemigroup S if T is generated, as an inverse semigroup, by S and for each $ a,b,\epsilon S$ there exists $ x\;\epsilon \;Sa \cap Sb$ such that $ {a^{ - 1}}a{b^{ - 1}}b = {x^{ - 1}}x$ and dually for right ideals. For example, if T is generated as an inverse semigroup by a semigroup S whose principal left and right ideals form chains under inclusion, then T is separated over S. In this paper we investigate the structure of inverse semigroups T which are separated over subsemigroups S.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20M10

Retrieve articles in all journals with MSC: 20M10

Additional Information

Keywords: Inverse semigroup, shift representation, free inverse semigroup, naturally quasisemilatticed semigroup, fundamental inverse semigroup, inverse semigroup of (strong) quotients
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society